# SDR SWAA053047

- Difficulty date: October 4, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 56,379 hours, 44,177 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Link
- Part number: 65C30462
- Condition: Broken
- Location: Rt Wing Le Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 L/E FLAP TRANSIT INDICATOR LIGHT ILLUMINATED.  FOUND BROKEN ATTACH LINK ASSY.  REMOVED AND REPLACED NR 3 L/E FLAP ATTACH LINK ASSY PER MM.
